# SDR FDEA202206151868

- Difficulty date: June 15, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SEAT TRACK BETWEEN STA 1020-1040 RBL 24 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0369328 A, HEAVY   CORROSION AT RBL 24.75   FLOOR BEAM UPPER INBD CHORD BETWEEN B.S 1020 AND B.S 1040,   PERMANENT REPAIR.      MAJOR REPAIR
